A characterization of continuous distributions via regression on pairs of record values

I. Bairamov, M. Ahsanullah, Anthony Pakes

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

The exponential type is characterized in terms of the regression of a ( possibly non-linear) function of a record value with its adjacent record values as covariates. Monotone transformations extend this result to more general settings, and these are illustrated with some specific examples.
Original languageEnglish
Pages (from-to)543-547
JournalAustralian & New Zealand Journal of Statistics
Volume47
Issue number4
DOIs
Publication statusPublished - 2005

Fingerprint Dive into the research topics of 'A characterization of continuous distributions via regression on pairs of record values'. Together they form a unique fingerprint.

Cite this